# SDR CALA2018030600859

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N73299
- Make and model: Boeing 737824
- Aircraft serial: 34005
- Aircraft time: 40,003 hours, 14,075 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000A
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN 205 WOUL D NOT SHUT OFF AND BEGAN  TO SMOKE. PULLED OVEN  CIRCUIT BREAKER IAW GMM.  REMOVED, REPLACED, AND TESTED THE G2 OVEN IAW AMM 25-34-00-00-801C3. OK FOR SERVICE.
